# SDR SIMA20210810001

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 39,034 hours, 33,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN EMERGENCY FLASHLIGHT CLIP BROKEN-C/A-REMOVED AND REPLACED FWD CABIN EMERGENCY FLASHLIGHT ASSY PER AMM 33-50-16
